Increased Dosage Question


#1

Hi! I had a 2 quick questions for my fellow Clomid ladies.

  1. Have any of you experienced LESS side effects from Clomid after an increased dose? I went from 50mg to 100mg and have not had any symptoms at all. On 50mg I had night sweats, hot flashes and tons of mood swings. My hubby and I were bracing ourselves for this cycle thinking things would be twice as bad :slight_smile:
  2. Has anyone noticed a LOT of twinges in your lower abdomen after your dose has been increased or if you started at 100mg? I’m hoping these are ovulation pains but I’ve never had those before and am not sure what they feel like. It’s almost like a pulling sensation on both sides. I’m only on CD 10 and have not had a positive ovulation test so I’m kind of curious as to what is going on.

Thank you ladies! I appreciate the input :slight_smile:

As always, many :pray: for :bfp: for us all! We’ll all be :preg: soon!!!


#2

Increased dosage question

[quote=sarah101808]Hi! I had a 2 quick questions for my fellow Clomid ladies.

  1. Have any of you experienced LESS side effects from Clomid after an increased dose? I went from 50mg to 100mg and have not had any symptoms at all. On 50mg I had night sweats, hot flashes and tons of mood swings. My hubby and I were bracing ourselves for this cycle thinking things would be twice as bad :slight_smile:
  2. Has anyone noticed a LOT of twinges in your lower abdomen after your dose has been increased or if you started at 100mg? I’m hoping these are ovulation pains but I’ve never had those before and am not sure what they feel like. It’s almost like a pulling sensation on both sides. I’m only on CD 10 and have not had a positive ovulation test so I’m kind of curious as to what is going on.

Thank you ladies! I appreciate the input :slight_smile:

As always, many :pray: for :bfp: for us all! We’ll all be :preg: soon!!![/quote]

I also went from 50 to 100 mg. The first month I did not have any side effects, it just made me feel weird. The 2nd month I also took 50 mg. and I started to have the hot flashes at night. This month I took 100 mg. I also had hot flashes, but it wasn’t very different from the month before. I hope this answers your question, and :babydust: to you!


#3

side effects

Hey, I have had some similar issues.
I started on 100 mg, and had crazy side effects pretty much every single one… then when i was increased to 150 mg, my husband was pretty much scared for his life :slight_smile: However, on this higher dose, i did ovulate, and am taking the same dose this month. I have those same twinges in my abdomine, and that pulling sensation as well. But the worst of all of my side effects has been the weird muscle fatigue and pain. my muscles feel tight and pretty much hurt the whole time i am on clomid. then one or 2 days after my last pill i get the worst headaches and backpain. I definatley feel you girl, and i hope those twinges do mean ovulation ( i have only had them the last cycle which was the first time i have ever ovulated)
GL and lots and lots of :babydust:


#4

I started out at 100mg and then was lowered this cycle to 50mg. At 100mg, I had more side effects than this month at 50mg. I def. had more twinges and such on 100mg, but I actually created more follicles this time. So I don’t know. It seems kind of all over the place.